# SDR WX0500040

- Difficulty date: May 1, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N948MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49778
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 10000165101
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL INDICATOR ANNUNCIATOR ILLUMINATED PAST APPROXIMATELY 11,000 FEET MSL.  QRH PROCEDURE ACCOMPLISHED.  CIRCUIT BREAKER X-23 PULLED PER THE QRH.  CAPTAIN’S STALL INDICATION SYSTEM INOPERATIVE. AIRCRAFT RETURNED TO LAS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED AOA TRANSDUCER IAW MM 34-19-01.  COMPLETED BITE CHECK IAW MM 34-19-00 WITH NO FAULTS REPORTED.  AIRCRAFT AIRBORNE SYSTEM TEST SUCCESSFUL.   AIRCRAFT RETURNED TO SERVICE.
